# SDR AWXA200400900

- Difficulty date: August 7, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367005100400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK A 10 INCH CRACK WAS FOUND IN FLOOR PANEL 261PF.  MAINTENANCE REMOVED CRACKED FLOOR PANEL BETWEEN FR 68 AND FR 70, Y1700 LT TO Y1700 RT; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG D53670051; INSTALLED REPAIR PART IAW A320 SRM 53-02-00 FIG 209.
